# SDR 96ZZZX2746

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26655
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0623
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Shoulder Bolt
- Part number: 9010443
- Condition: Mismanufactured
- Location: Inbd Wing Attach
- Part time: 3,162 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-19-15, ONE OF THE FOUR INBOARD WING ATTACH BOLTS WAS FOUND TO HAVE BEEN INCORRECTLY MANUFACTURED, WITH AN AREA OF THE THREADED SHANK MISSING, AND AN AREA OF THE HEX HEAD MIS-MACHINED.
